# SDR VNAA2017120111101

- Difficulty date: December 1, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 32,601 hours, 32,723 cycles
- Engine: Ge CF343B1
- Engine time: 32,101 hours, 32,159 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

UPON LANDING IN TOL, THE TOWER NOTIFIED THE AIRCREW THAT SMOKE WAS BILLOWING FROM THE LT ENGINE. THE CREW SHUTDOWN THE ENGINE AND DEPLANED ON THE RAMP. UPON FURTHER INSPECTION A PUDDLE OF OIL WAS FOUND POOLING AT THE 6 O'CLOCK POSITON AND DRIPPING FROM THE FUEL NOZZLE IN THAT AREA. MAINTENANCE COMPLIED WITH OIL CONSUMPTION RUNS AND POWER ASSURANCE RUNS AND ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
